# SDR ABXA9801117

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591486529N
- Condition: Corroded
- Location: Bs 604
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH D-INSPECTION, FOUND CORROSION ON THE PRESSURE PANEL LONGERON TEE CAP AT STATION 604, BETWEEN LONGERONS 29 LEFT AND 29 RIGHT.  REPLACED TEE CAP IAW DC9 SRM 51-30-1 AND 51-30-2.
